# SDR GUUA11290701

- Difficulty date: November 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 23,638 hours, 28,300 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR GOT STUCK ON THE DOWN POSITION TOOK (2) CYCLES TO BRING IT BACK UP.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION. COULD NOT DUPLICATE.
